# SDR DALA2021010600076

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 68,716 hours, 8,950 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED IN BUNK 2 & 3 IN LOWER CREW REST FACILITY.  CORRECTIVE ACTION: O2 MASKS REFITTED, IAW AMM A330 35-21, NOW FUNCTION NORMAL.
